On cellular automata over Galois rings

Akin H., Siap I.

INFORMATION PROCESSING LETTERS, vol.103, no.1, pp.24-27, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 103 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1016/j.ipl.2007.02.002
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.24-27
  • Yıldız Technical University Affiliated: No


In this paper we study the invertibility of one-dimensional cellular automata, determined by a local rule, acting on the space of all doubly-infinite sequences taking values in a finite Galois ring. We also compute the topological entropy of one-dimensional CA generated by additive local rule over a finite Galois ring. We conclude by showing that the topological entropy of an additive invertible CA over a finite Galois ring is equal to its inverse. (c) 2007 Elsevier B.V. All rights reserved.